Alert archive / North Carolina / Beach Hazards Statements in 2024
Beach Hazards Statement 55, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Aug 18, 2024, 8:03 PM EDT for 4 counties in North Carolina. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2024, 8:03 PM EDT (00:03 UTC)
- Expired
- Aug 19, 2024, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1186 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted.
771 WHUS42 KMHX 190003 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 803 PM EDT Sun Aug 18 2024 NCZ196-204-205-191215- /O.EXP.KMHX.BH.S.0054.000000T0000Z-240819T0000Z/ /O.NEW.KMHX.BH.S.0055.240819T0003Z-240820T0000Z/ /O.EXT.KMHX.CF.Y.0020.000000T0000Z-240819T1400Z/ /O.EXT.KMHX.SU.Y.0009.000000T0000Z-240819T1400Z/ East Carteret-Ocracoke Island-Hatteras Island- 803 PM EDT Sun Aug 18 2024 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING... ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... * WHAT...For the Coastal Flood Advisory, 1 to 2 feet of inundation above ground level in low-lying areas near shorelines and tidal waterways. For the High Surf Advisory, large breaking waves of 5 to 8 feet in the surf zone. For the Beach Hazards Statement, dangerous rip currents. * WHERE...East Carteret County, and Ocracoke Island and Hatteras Island. * WHEN...For the Beach Hazards Statement, through Monday evening. For the Coastal Flood Advisory, until 10 AM EDT Monday. For the High Surf Advisory, until 10 AM EDT Monday. * IMPACTS...Up to 1 to 2 feet of inundation above ground level is possible in low-lying areas near shorelines and tidal waterways resulting in a low threat of property damage. Some roads and low lying property including parking lots, parks, lawns, and homes adjacent to the waterfront may experience shallow flooding. Vulnerable dune structures along Ocracoke and Hatteras Islands will be most susceptible to impacts from ocean overwash. Portions of NC-12 may be impacted, especially around times of high tide. The next high tide is around 8 AM Monday morning. Dangerous swimming and surfing conditions and localized beach erosion expected. Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1:30 PM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ195-199-203-191215- /O.EXP.KMHX.BH.S.0054.000000T0000Z-240819T0000Z/ /O.NEW.KMHX.BH.S.0055.240819T0003Z-240820T0000Z/ West Carteret-Coastal Onslow-Northern Outer Banks- 803 PM EDT Sun Aug 18 2024 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Crystal Coast beaches, and northern Outer Banks beaches. * WHEN...Through Monday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1:30 PM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
1 follow-up statement
345 WHUS42 KMHX 190731 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 331 AM EDT Mon Aug 19 2024 NCZ196-204-205-191945- /O.CON.KMHX.CF.Y.0020.000000T0000Z-240819T1400Z/ /O.CON.KMHX.SU.Y.0009.000000T0000Z-240819T1400Z/ /O.CON.KMHX.BH.S.0055.000000T0000Z-240820T0000Z/ East Carteret-Ocracoke Island-Hatteras Island- 331 AM EDT Mon Aug 19 2024 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...For the Coastal Flood Advisory, 1 to 2 feet of inundation above ground level in low-lying areas near shorelines and tidal waterways. For the High Surf Advisory, large breaking waves of 5 to 8 feet in the surf zone. For the Beach Hazards Statement, dangerous rip currents. * WHERE...East Carteret County, and Ocracoke Island and Hatteras Island. * WHEN...For the Beach Hazards Statement, through Monday evening. For the Coastal Flood Advisory, until 10 AM EDT Monday. For the High Surf Advisory, until 10 AM EDT Monday. * IMPACTS...Up to 1 to 2 feet of inundation above ground level is possible in low-lying areas near shorelines and tidal waterways resulting in a low threat of property damage. Some roads and low lying property including parking lots, parks, lawns, and homes adjacent to the waterfront may experience shallow flooding. Vulnerable dune structures along Ocracoke and Hatteras Islands will be most susceptible to impacts from ocean overwash. Portions of NC-12 may be impacted, especially around times of high tide. The next high tide is around 8 AM Monday morning. Dangerous swimming and surfing conditions and localized beach erosion expected. Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1:30 PM this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ195-199-203-191945- /O.CON.KMHX.BH.S.0055.000000T0000Z-240820T0000Z/ West Carteret-Coastal Onslow-Northern Outer Banks- 331 AM EDT Mon Aug 19 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Crystal Coast beaches, and northern Outer Banks beaches. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 1:30 PM this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Aug 18, 7:06 PM EDT, 57 minutes earlier.
Area forecast discussion, Aug 18, 7:06 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
706 PM EDT Sun Aug 18 2024
.SYNOPSIS...
A cold front will move across the Carolinas today into Monday
bringing our next threat for unsettled, and potentially severe,
weather to the area. Swell from distant Tropical Storm Ernesto
will continue impacting the coast into Monday, bringing an
elevated rip current risk and minor coastal flood threat. High
pressure then builds in from the north and west Tuesday through
late week once again bringing drier and cooler weather to the
region.
&&
.NEAR TERM /TONIGHT/...
As of 7 PM Sunday...
1) Severe thunderstorms with damaging wind gusts and hail to 1
inch will be possible through about midnight.
2) Swell from distant Ernesto will continue to impact NC
resulting in dangerous rip currents and breaking surf, and a
threat for minor coastal flooding (Please see discussion below
for more details)
The positively tilted upper trough continues to dig into the
southeastern US. At the surface, a potent cold front is moving
across the Appalachians and sparking convection. The environment
over ENC is primed to support thunderstorms this evening with
2000-2500 J/kg of MLCAPE. Deep layer shear around 30 kt could
lead to updraft organization and support some storms becoming
severe with the main hazard of concern being damaging wind
gusts. Isolated to widely sct thunderstorms beginning to
blossom along and west of I-95 early this evening. Coverage is
expected to increase over the next few hours grad pushing
eastward. Activity is likely to be more multicellular to start
the event but could congeal into a line that races toward the
coast late tonight. The environment most likely to support a
severe thunderstorm will be west of HWY 17, but strong to severe
storms are possible across the FA.
PoPs will decrease from west to east overnight but lingering
showers and thunderstorms along the coast and offshore are
possible into the morning hours.
The lows tonight will be in the low 70s across the coastal plain
and the mid to upper 70s at the beaches.
&&
.SHORT TERM /MONDAY/...
As of 3:30 PM Sunday...The aforementioned cold front won't make
its way through the area until Monday night, which will keep a
source of forcing over ENC. With ample moisture overhead, 1500
J/kg of MLCAPE, and ~30 kt of deep layer shear, we will have all
of the necessary ingredients to support another round of strong
to isolated severe thunderstorms Monday afternoon. As of now,
SPC has all of ENC under a Marginal Risk (level 1/5) for severe
weather.
Highs will be near 90 across the coastal plain and the mid 80s
at the beaches.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 330 AM Sun...Showers and storms to start the work week,
followed by cooler and drier weather for Tuesday through the
rest of the week.
Monday...Upr trough remains west of the region with cold front
set to push through by evening. Another chance for showers and
storms in play. Severe risk doesn't appear quite as high as on
Sun, though deep layer effective shear is still plentiful
(around ~30 kt), and ML CAPES over 1.5k J/KG. Thus a marginal
risk for strong to isolated severe storms late afternoon into
the evening before front clears the coast prior to the midnight
hour. Temps still very warm with high humidity, with highs in
the 85-90 range interior, with 80-85 coast.
Tuesday through Thursday...Cold front expected to push through,
thus precip chances wane and mostly dry and cooler conditions
are expected. Temps drop back down to below climo, and TD's
plummet through the 60s on Tue and into the 50s on Wed and Thu.
This will yield a fantastic airmass for mid August, with highs
in the low 80s, and lows in the 50s interior to 60s beaches. EFI
per ECM indicates min T's nearing the 90th percentile on the
low side, indicative of some near record lows possible, centered
on Thu morning (see CLIMATE section below).
Friday through Saturday...The NNE flow becomes easterly, with
some shallow moisture and clouds returning. Have kept the very
small pops (15-25%) in the form of a few showers possibly
migrating wwrd and off the Atlantic. Temps return to near climo
with the erly flow and higher TD's, with highs up to the mid 80s
and lows in the 60s Fri into Sat.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SHORT TERM /through Monday/...
As of 7 PM Sun...VFR conditions currently across the sites with
potential for TEMPO thunderstorms between 00-06z and then
potential for patchy fog early Monday morning. Thunderstorms
will have the potential for strong wind gusts (up to 50 kt in
severe thunderstorms) and heavy rainfall. Decreased VIS and
CIGs can be expected with any convective activity. Shower and
thunderstorm chances will drastically decrease from west to east
around midnight as the line moves toward the coast, which could
allow for recovery to VFR conditions but it's possible that
some MVFR debris clouds stick around. As we near sunrise,
chances for fog and low stratus will increase, especially across
the inner coastal plain. Flight cats should return to VFR after
12Z and remain so through the rest of the period. Sct showers
and storms expected to develop again Monday afternoon, with iso
strong storms possible again.
LONG TERM /Monday night through Friday/...
As of 330 AM Sun...Unsettled weather cont on Mon in the form of
showers and storms. Could be some strong to marginally severe
late afternoon and early eve Mon before front clears the coast
by midnight. Drier weather from Tue and beyond as high pres
builds in from the NW. May be some radiation fog each morning
with T-TD spreads very low each morning with the high in place.
&&
.MARINE...
SHORT TERM /through Monday/...
As of 7 PM Sunday...
- Ernesto swell will continue to impact the coastal waters
through Monday
- The strong southerly gradient winds occuring ahead of an
approaching cold front will continue tonight
Hazardous marine conditions will continue as long period swell
from distant Tropical Cyclone Ernesto impacts the waters of NC.
In addition gradient winds will increase well ahead of an
approaching cold front this afternoon into tonight. Therefore,
SCAs remain in effect for all of the coastal waters, Pamlico
Sound, Croatan Sound, and Roanoke Sound. Latest obs show SW
winds 15-25 kt and seas 5-7 ft across the waters. Periods will
be 12 seconds tonight and decrease to 11 seconds tomorrow. Wave
guidance suggests long period swells will impact the waters
into Monday as Tropical Storm Ernesto slowly moves northward
well into the N Atlantic. The long period swells could make
inlet conditions particularly dangerous at times of opposing
winds/currents/tides and perpendicular swell energy (SE/E/NE
direction), especially for east facing inlets along the NC
coast. The large swells finally subside later Mon. Sswrly winds
dec some for Mon into the 10-20 kt range.
LONG TERM /Monday night through Friday/...
As of 330 AM Sun...Front passes through Mon night with winds
becoming nwrly, then nrly to nnerly Tue into Thu as high pres
builds from the nw. Speeds will generally be in the 10-15 kt
range with some gusts around 20 kt through this pd.
&&
.TIDES/COASTAL FLOODING...
As of 7 PM Sunday...Powerful long period swells from distant
Ernesto are combining with high astronomical tides and leading
to several coastal hazards, which will persist into Monday.
Dangerous rip currents and rough surf are expected for the
beaches from Duck to Cape Lookout. There is also potential for
beach erosion and ocean overwash on Hatteras and Ocracoke Isl
(esp. where dune structures are vulnerable). The greatest window
of concern will be around the times of high tide into Monday
morning. A High Surf Advisory remains in effect from Oregon
Inlet to Cape Lookout for dangerous breaking waves of 5-8 ft. In
addition, a Coastal Flood Advisory is in effect from Oregon
Inlet to Cape Lookout for 1-2 feet of inundation.
&&
.CLIMATE...
Record Low temps for 08/22 (Thursday)
LOCATION TEMP/YEAR
New Bern 62/1998 (KEWN ASOS)
Cape Hatteras 62/1998 (KHSE ASOS)
Greenville 50/1969 (COOP - Not KPGV AWOS)
Morehead City 58/1998 (COOP - Not KMRH ASOS)
Kinston 56/2000 (COOP - Not KISO AWOS)
Jacksonville 62/1998 (NCA ASOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
196-199-203>205.
Coastal Flood Advisory until 8 AM EDT Monday for NCZ196-204-
205.
High Surf Advisory until 8 AM EDT Monday for NCZ196-204-205.
MARINE...Small Craft Advisory until 2 AM EDT Monday for AMZ135-150-231.
Small Craft Advisory until 8 PM EDT Monday for AMZ152-154-156-
158.
&&
SYNOPSIS...MHX
NEAR TERM...CQD/OJC
SHORT TERM...OJC
LONG TERM...TL
AVIATION...CQD/TL/OJC
MARINE...CQD/TL/OJC
TIDES/COASTAL FLOODING...MHX
CLIMATE...MHXHazardous weather outlook, Aug 18, 7:44 PM EDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 744 PM EDT Sun Aug 18 2024 NCZ029-044>047-079>081-090>092-094-193-194-198-192345- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 744 PM EDT Sun Aug 18 2024 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Thunderstorms, some severe, are possible this evening. The main threat with the storms would be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms, some severe, are possible again late Monday afternoon and evening. The main threat with these storms would be damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-204-205-192345- East Carteret-Ocracoke Island-Hatteras Island- 744 PM EDT Sun Aug 18 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Coastal Flood Advisory. High Surf Advisory. Thunderstorms, some severe, are possible this evening. The main threat with the storms would be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Coastal Flood Advisory. High Surf Advisory. Long period swells from Tropical Cyclone Ernesto will continue impacting eastern North Carolina beaches which will lead to an increased risk for rip currents, coastal impacts, and large surf through Monday. Thunderstorms, some severe, are possible again late Monday afternoon and evening. The main threat with these storms would be damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-192345- Northern Outer Banks- 744 PM EDT Sun Aug 18 2024 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Thunderstorms, some severe, are possible this evening. The main threat with the storms would be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Long period swells from Tropical Cyclone Ernesto will continue impacting eastern North Carolina beaches which will lead to an increased risk for rip currents, coastal impacts, and large surf through Monday. Thunderstorms, some severe, are possible again late Monday afternoon and evening. The main threat with these storms would be damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-192345- West Carteret-Coastal Onslow- 744 PM EDT Sun Aug 18 2024 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Thunderstorms, some severe, are possible this evening. The main threat with the storms would be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Long period swells from Tropical Cyclone Ernesto will continue impacting eastern North Carolina beaches which will lead to an increased risk for rip currents through Monday. Thunderstorms, some severe, are possible again late Monday afternoon and evening. The main threat with these storms would be damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 18, 7:45 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
745 PM EDT Sun Aug 18 2024
NCZ044-079-190015-
Greene NC-Pitt NC-
745 PM EDT Sun Aug 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GREENE AND
NORTHWESTERN PITT COUNTIES THROUGH 815 PM EDT...
At 745 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fremont, or 15 miles north of Goldsboro, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Farmville, Bell Arthur, Fountain, Castoria, Fort Run VFD, Shine, Bull
Head VFD, and Walstonburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3557 7782 3574 7756 3559 7750 3542 7782
TIME...MOT...LOC 2345Z 249DEG 18KT 3559 7790
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RJThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:48 PM EDT | Special Weather Statement | MHX | Greene | 27 min |
| Aug 18, 10:21 PM EDT | Special Weather Statement | MHX | Duplin | 24 min |
| Aug 18, 10:44 PM EDT | Special Weather Statement | MHX | Duplin | 31 min |
| Aug 18, 11:32 PM EDT | Special Weather Statement | MHX | Jones | 28 min |
| Aug 19, 12:24 AM EDT | Special Weather Statement | MHX | Pamlico | 36 min |
| Aug 19, 12:38 AM EDT | Special Weather Statement | MHX | Washington | 37 min |
| Aug 19, 12:49 AM EDT | Special Marine Warning | MHX | 56 min | |
| Aug 19, 1:20 AM EDT | Special Marine Warning | MHX | 55 min | |
| Aug 19, 2:07 AM EDT | Special Marine Warning | MHX | 53 min | |
| Aug 19, 3:09 PM EDT | Special Marine Warning | MHX | 66 min | |
| Aug 19, 3:09 PM EDT | Special Weather Statement | MHX | Pamlico | 36 min |
| Aug 19, 4:51 PM EDT | Special Weather Statement | MHX | Carteret | 24 min |
| Aug 19, 4:56 PM EDT | Special Marine Warning | MHX | 49 min | |
| Aug 19, 5:05 PM EDT | Special Marine Warning | MHX | 55 min | |
| Aug 19, 6:59 PM EDT | Special Marine Warning | MHX | 91 min | |
| Aug 19, 7:01 PM EDT | Special Weather Statement | MHX | Washington | 44 min |
| Aug 19, 7:31 PM EDT | Special Weather Statement | MHX | Martin | 29 min |
| Aug 19, 7:40 PM EDT | Special Weather Statement | MHX | Greene | 35 min |
| Aug 19, 7:58 PM EDT | Special Weather Statement | MHX | Edgecombe | 32 min |
Nearby
Beach Hazards Statements in North Carolina, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.